# SDR DL73S030409

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 56,159 hours, 42,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUNE WITH A 2 INCH CRACK RUNNING ALONG   THE BONDED WAFFLE DOUBLER EDGE AT STRINGER 17L AND FS 790.  THE CRACK WAS REMOVED WITH A CUTOUT IN THE SKIN AND         REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER  ER/A 384984-14.
